# SDR HNAA0100013

- Difficulty date: February 11, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N990HA
- Make and model: Dhav DHC8201
- Aircraft serial: 428
- Aircraft time: 12,826 hours, 15,513 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 10161110
- Part serial: 1622
- Condition: Smoke
- Location: Cockpit
- Part time: 11,492 hours, 13,894 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES NOTED ON FINAL APPROACH.  SOURCE OF FUMES WAS DETERMINED TO BE THE FMS.  THE FMS WAS MEL''D ON FEBRUARY 10, 2001 FOR THE SAME PROBLEM.  THE UNIT WAS DEACTIVATED PER EO8-34-01-629, UNIT CONTINUED MEL''D.
